ArticleCureus2023
Monocrotophos-Induced Intermediate Syndrome Complicated by Hyperammonemic Encephalopathy: A Case Report.
Article in Cureus, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Organophosphorus (OP) poisoning is the most common type of poisoning in India. Amongst the OP, monocrotophos poisoning has the highest lethality and need for mechanical ventilation. Monocrotophos is also implicated in causing OP-induced intermediate syndrome, the prevalence of which is 10-40% of all OP poisoning. The other neurological manifestations are delayed neuropathy and neuropsychiatric syndrome. We herein discuss a case of a 58-year-old male who presented with monocrotophos poisoning and intermediate syndrome. During the hospitalisation course, the patient developed hyperammonemic encephalopathy, resulting in difficulty in weaning from mechanical ventilation. After ruling out all possible causes of hyperammonemia, it was attributed to monocrotophos poisoning. The patient improved significantly after initiating lactulose and was successfully weaned off from the ventilator. This report highlights the high index of suspicion of hyperammonemic encephalopathy in monocrotophos toxicity, which can be easily missed due to other commoner neurological manifestations of organophosphorus poisoning.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.